Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Erectile Dysfunction (ED)

Low Libido with Difficutly Keeping Erection

04/16/2009

Question:

I am 39 and in the last several months have had a noticable decrease in sexual energy/desire, and had increased difficulty with maintaining an erection. I have read many of the posts and they seem to point to testosterone levels, so I`ve scheduled an appt with my dr. but is there any chance my vesectomy 5 months ago has caused this problem? I am happy in my marriage, work is stressful, but it always has been, so that is not new. I can`t find much reason to be having problems now seemingly out of the blue. Any advice on what to ask/tell the dr to get the fastest resolution. I don`t want to take pills to cover the problem.

Answer:

It is unlikely that vasectomy is the cause of your ED. It is wise to see your primary care physician.

For more information:

Go to the Erectile Dysfunction (ED) health topic, where you can:

Response by:

Allen D Seftel, MD Allen D Seftel, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University